# SDR REXA2022111102532

- Difficulty date: November 9, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 41,507 hours, 31,073 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 492059
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR TORQUE LINKS ( UPPER AND LOWER ) HAVE AREAS OF CORROSION AS WELL AS MISSING PROTECTIVE FINISH	" REPLACED R/H UPPER MLG TORQUE LINK ASSEMBLY REF CRJ 700 AMM 32-11-37-400-801 CONFIG
A01,"
